# SDR ASAA2023010441410

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,923 hours, 7,799 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING BOTH FMC'S RESET FOLLOWED BY AN FMC DISAGREE MESSAGE ON CA MCDU MINUTES LATER AND EXTINGUISHED SHORTLY AFTER. GROUNDED - YES. NO HISTORY- COULD NOT DUPLICATE. PERFORMED B737-900 FIM 34-61 TASK 835 FMC'S NORMAL GRN VERIFICATION GOOD.
